Reversible hepatic decompensation following cessation of antiretroviral therapy in a patient with HIV and hepatitis C co-infection.

Abstract

We report the case of 47-year-old man with HIV and hepatitis C virus-associated cirrhosis who, following discontinuation of his antiretroviral therapy (ART), rapidly developed hepatic decompensation. On restarting his ART there was a noticeable improvement in his liver function, which was attributed to regaining good HIV virus control. Further data on the effects of restarting ART after ART cessation-associated hepatic decompensation are needed.

DOI: 10.1177/0956462414521401

Cite this paper

@article{Croucher2014ReversibleHD, title={Reversible hepatic decompensation following cessation of antiretroviral therapy in a patient with HIV and hepatitis C co-infection.}, author={Adam P Croucher and Janice Main}, journal={International journal of STD & AIDS}, year={2014}, volume={25 10}, pages={762-4} }